Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken Krisim and Glyciphage earlier for high insulin level. Now have bulging tummy and weight gain. Suggestion?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have High Insulin level(37) , which made me to put on weight and irregular periods.
So got an sugestion from a gynenic to have 'Glyciphage" for insulin and Krisim for regularise the periods and has prevention one.
i had Krisim for 3 months and got the periods regularly but stopped last month after the period but nowi feel my tummy upper part got bulged up..but my gynenic have provided tablet and a disgestive improvement..i feel i have put on more weight..Please can i have your suggestion.
Posted Sat, 17 Aug 2013 in Women's Health
Answered by Dr. Sree Gouri SR 7 hours later
Thanks for the query.

Glycophase helps in decreasing the insulin resistance and hormonal pills helps in regularization of the cycles.
But along with these things life style modifications like exercise, taking nutritious diet etc. are needed to decrease additional weight.
Decrease in weight helps in correcting insulin resistance and hormonal levels.
Usually usage of hormonal pills for shorter period won't lead to weight gain.
-You can take digestive syrup if you are having problems like in
digestion etc.
-Wait and watch if you can get periods regularly in next cycles.
-Mainly try to decrease weight. Even 1 to 2kgs reduction in weight can have good effect on hormonal levels.
-If the irregularity in periods persists in next cycles also better to continue the tablets for 3 more months with your doctor's advice.
-Check for thyroid hormonal levels once.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor